# SDR SABA020042

- Difficulty date: April 2, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 32,109 hours, 29,284 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5025 FROM CLT TO TLH.  DURING THE TAKEOFF ROLL THE TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT ABORTED THE TAKEOFF AND RETURNED TO THE GATE IN CLT WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPAIRED DAMAGED WIRING AND CANNON PLUG AT POWER LEVER SWITCH.  SYSTEM OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
